# SDR DALA2014102605751

- Difficulty date: October 23, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 9R BS 1413.   LONGERON TRIMMED IAW SRM 53-02, FIG 18, NEW LONGERON SECTION DRILLEAD IAW SRM 51-10-4, SPLICE DRILLED AND ADJUSTED IAW SRM 51-10-4, AND 53-02, FIG 18, SHEET 1, NEW LONGERON INSTALLED IAW SRM 51- 30-2 AND 51-30-5.
